# SDR SIMA20130727005

- Difficulty date: July 27, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 25,588 hours, 18,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY FLOOD LIGHT NR 3 IS INOPERATIVE.  R & R CEILING NR 3 EMERGENCY FLOOD LIGHT IAW AMM 33-51-09.  OPS CHECKED GOOD.
